Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140

  [Search Papers]
1221. J. Davoudi and S. Rouhani,
PDF's of the Burgers Equation on the Semiline with Fluctuating Flux at the Origin
Phys. Lett. A 257(1999), 158-164  [abstract]   
IPM/P-1998/033
 
1222. M.A. Vesaghi and A. Shafiekhani,
Jahn-Teller Effect in Diamond Like Carbon
J. Phys. D: Appl. Phys. 32(1999), L101-L104  [abstract]   
arXive.org link: cond-mat/9812051 [ abs, src, ps, others], cited by
IPM/P-1998/027
 
1223. E. Abdalla, N. Afshordi, K. Khodjaste and R. Mohayaee,
A Dynamical Approach to A Self Similar Universe
Astronomy & Astrophysics 345(1999), 22-28  [abstract]   
arXive.org link: astro-ph/9803187 [ abs, src, ps, others], cited by
IPM/P-1998/026
 
1224. K. Kaviani and A. Dalafi Rezaei,
Pauli Paramagnetic Gas in the Riemannian Geometri
Phys. Rev. E 60(1999), 3520  [abstract]   
arXive.org link: cond-mat/9812054 [ abs, src, ps, others], cited by
IPM/P-1998/024
 
1225. H. Salehi and H.R. Sepangi,
Duality, Time Asymmetry and the Condensation of Vacuum
Phys. Lett. A 251(1999), 95-99  [abstract]   
arXive.org link: hep-th/9810207 [ abs, src, ps, others], cited by
IPM/P-1998/023
 
1226. M.M. Sheikh-Jabbari,
Super Yang-Mills Theory on Noncommutative Torus from Open Strings Interactions
Phys. Lett. B 450(1999), 119-125  [abstract]   
arXive.org link: hep-th/9810179 [ abs, src, ps, others], cited by
IPM/P-1998/022
 
1227. F. Ardalan, H. Arfaei and M.M. Sheikh-Jabbari,
Noncommutative Geometry from Strings and Branes
JHEP 2(1999), 016  [abstract]   
arXive.org link: hep-th/9810072 [ abs, src, ps, others], cited by
IPM/P-1998/019
 
1228. V. Karimipour,
Multispecies Asymmetric Simple Exclusion Process and Its Relation to Traffic Folw
Phys. Rev. E 59(1999), 205-212  [abstract]   
arXive.org link: cond-mat/9808220 [ abs, src, ps, others], cited by
IPM/P-1998/018
 
1229. A.M. Ghezelbash, M. Khorrami and A. Aghamohammadi,
Logarithmic Conformal Field Theories and AdS Correspondence
Int. J. Mod. Phys. A 14(1999), 2581-2591  [abstract]   
arXive.org link: hep-th/9807034 [ abs, src, ps, others], cited by
IPM/P-1998/016
 
1230. R.C. Myers and M.R. Garousi,
World-Volume Interactions on D-Branes
Nucl. Phys. B 542(1999), 73-88  [abstract]   
arXive.org link: hep-th/9809100 [ abs, src, ps, others], cited by
IPM/P-1998/012
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.